CSpace
Periodic solution and global structure of Oregonator
Zheng, ZH; Zhou, TS; Zhang, ZF; Zhang, SC
2000-06-01
Source PublicationCHAOS SOLITONS & FRACTALS
ISSN0960-0779
Volume11Issue:8Pages:1191-1195
AbstractIn this paper, we studied the periodic solution, connecting orbits between singular points and global structure in Oregonator. (C) 2000 Elsevier Science Ltd. All rights reserved.
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Interdisciplinary Applications ; Physics, Multidisciplinary ; Physics, Mathematical
WOS IDWOS:000085566200005
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15818
Collection中国科学院数学与系统科学研究院
AffiliationAcad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zheng, ZH,Zhou, TS,Zhang, ZF,et al. Periodic solution and global structure of Oregonator[J]. CHAOS SOLITONS & FRACTALS,2000,11(8):1191-1195.
APA Zheng, ZH,Zhou, TS,Zhang, ZF,&Zhang, SC.(2000).Periodic solution and global structure of Oregonator.CHAOS SOLITONS & FRACTALS,11(8),1191-1195.
MLA Zheng, ZH,et al."Periodic solution and global structure of Oregonator".CHAOS SOLITONS & FRACTALS 11.8(2000):1191-1195.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zheng, ZH]'s Articles
[Zhou, TS]'s Articles
[Zhang, ZF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zheng, ZH]'s Articles
[Zhou, TS]'s Articles
[Zhang, ZF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zheng, ZH]'s Articles
[Zhou, TS]'s Articles
[Zhang, ZF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.